Show simple item record

Files in this item

Item metadata

dc.contributor.authorTran, Chuong Van
dc.contributor.authorYu, Xinwei
dc.contributor.authorZhai, Zhichun
dc.date.accessioned2013-03-16T14:31:00Z
dc.date.available2013-03-16T14:31:00Z
dc.date.issued2013-05-15
dc.identifier.citationTran , C V , Yu , X & Zhai , Z 2013 , ' On global regularity of 2D generalized magnetohydrodynamic equations ' Journal of Differential Equations , vol. 254 , no. 10 , pp. 4194-4216 . DOI: 10.1016/j.jde.2013.02.016en
dc.identifier.issn0022-0396
dc.identifier.otherPURE: 20028549
dc.identifier.otherPURE UUID: 4925fbc5-3f58-4381-aa65-d926047edfa7
dc.identifier.otherScopus: 84875064156
dc.identifier.urihttp://hdl.handle.net/10023/3401
dc.description.abstractIn this article we study the global regularity of 2D generalized magnetohydrodynamic equations (2D GMHD), in which the dissipation terms are –ν(–Δ)αu and –κ(–Δ)βb. We show that smooth solutions are global in the following three cases: α≥1/2, β≥1; 0≤α≤1/2, 2α+β>2; α≥2, β=0. We also show that in the inviscid case ν=0, if β>1, then smooth solutions are global as long as the direction of the magnetic field remains smooth enough.en
dc.format.extent23en
dc.language.isoeng
dc.relation.ispartofJournal of Differential Equationsen
dc.rightsThis is an author version of this article. The published version Copyright © 2013 Elsevier Inc. is available from http://www.sciencedirect.comen
dc.subjectMagnetohydrodynamicsen
dc.subjectGlobal regularityen
dc.subjectGeneralized diffusionen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleOn global regularity of 2D generalized magnetohydrodynamic equationsen
dc.typeJournal articleen
dc.description.versionPreprinten
dc.contributor.institutionUniversity of St Andrews. Applied Mathematicsen
dc.identifier.doihttps://doi.org/10.1016/j.jde.2013.02.016
dc.description.statusPeer revieweden


The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record